# SDR 07FDEA03238

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,168 hours, 19,959 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53812189201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL CORROSION ON SKIN PANEL RHS AT TWO PLACES BETWEEN FRAME 39-40, STRG 28-29 AND BETWEEN FRAME 39-40, STRG 27-28, BOTH PLACES OUT OF LIMIT.  REPAIR PERFORMED BY INSTALLATION OF WEDGED SHIMS ON BOTH SIDES AS WELL AS ONE INTERNAL DOUBLER AND TWO EXTERNAL DOUBLER AS PER DRW, R538-10623 AND R538-10603 AND TD 942-043210/011/2006 ISSUE: A. APPROVED BY EA 6-5315-99185 AND RAS/AS/035/2006 ISSUE A.
